Porru, Giovanni
θ-mappings and quasiconformal mappings in normed spaces
Rendiconti del Seminario Matematico della Università di Padova, Tome 57 (1977) , p. 173-182
Zbl 0411.30007
URL stable : http://www.numdam.org/item?id=RSMUP_1977__57__173_0

Bibliographie

[1] P. Caraman, N-dimensional quasiconformal mappings, Ed. Ac. Bucuresti and Abacus Press Tumbridge Wells, Kent, England (1974). Zbl 0342.30015

[2] W.F. Gehring, The Carathèodory convergence theorem for quasiconformal mappings in space, Ann. Acad. Sci. Fenn. Ser. AI 336/11 (1963). MR 160898 | Zbl 0136.38102

[3] G. Porru, Quasiconformal mappings in normed spaces, In print by the Proceedings of the 3rd Romanian-Finnish Seminar on Complex Analysis (Bucharest, 28/6-2/7 1976). Zbl 0429.30016